# SDR CALA2025101410074

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,445 hours, 21,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 144N8006
- Condition: Cracked
- Location: Sta 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, AFTER REMOVED DOME N UTS FLOOR STRUCTURE, FOUND T-CHANNEL WITH A CRACK AT FR1180 LBL 0.  REMOVED FLOOR PANEL SUPORT FROM FR1190 LBL 0 MAIN CABIN IAW SRM 51-40-02 FABRICATED LOCATED AND DRILLED NEW SUPPORT IAW SRM 51-40-03-OG-0 AND DWG 144N8006 APPLIED TRAT AND PRI ME IAW SRM 51-20-01-OG-0 INSTALLED NEW FLOOR PANEL SUPPORT IAW B757-200 SRM 51-40-02-OG-0 AND DWG 144N8006 APPLIED CIC IAW AMM 51-00-51.
